# SDR DL757040592

- Difficulty date: June 23, 2004
- Submitted: June 25, 2004
- Operation: Air carrier
- Aircraft: N632DL
- Make and model: Boeing 757232
- Aircraft serial: 23613
- Aircraft time: 55,067 hours, 27,361 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Pin
- Condition: Cracked
- Location: Nr 1 Diag Brace
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS WERE NOTED IN THE FUSE PINS ON THE NR 1 PYLON DIAGONAL BRACE.  COMPLIED WITH ERA 091408-14AD.
